# SDR AALA201711209023

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 22,084 hours, 11,582 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EVACUATION SLIDE IS DISLODGED.   ACCOMPLISHED REINSTALLATION OF SLIDE DECORATIVE COVER IAW AMM 25-61-00.  OPS CHECKED GOOD.
